# SDR 95UAL900304

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B0806012
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND RIGHT HAND WING LEADING EDGE CRACKED, LENGTH 11 INCHES.  LOCATION IS APPROXIMATELY 19 INCHES OUTBOARD FROM FUSELAGE.  CRACK WAS DETERMINED TO BE FATIGUE INDUCED.  CRACK WAS REPAIRED PER 747SRM 57-30-04 AND S/B 57-2090.
